MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7094-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the disposable tubing was leaking at the filter while in use.Patient using blincyto continuous infusion.The same problem occurred last week with tubing from the same lot number.Additional information: patient is monitored by a local nurse via an external service provider.The bag (with tubing) is inserted continuously over a period of 3 or 4 days.The patient had to return earlier to clinic to change her equipment.No clinical consequences for the moment as the equipment has been changed the 2 times there was a leak.The patient is taking other medications, unrelated to the present incident: xanax, imovane, dexeryl, pantoprazole, macrogol, contramal, wellvone, zelitrex: all these treatments are per the clinic suggestion.
 
Additional Manufacturer Narrative
One sample was received for evaluation.Visual inspection revealed the product in used conditions; conditions without its original packaging, decontaminated and inside in a plastic bag; no damage was detected.Functional testing was performed, and the reported issue was replicated; complaint was confirmed.The root cause was determined to be due to usage of a solution by the end user that contained high levels of surfactants.However, it was not possible to determine why type of solution was used during the hospital procedure.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No action was taken.D3, g1, g2 email address: regulatory.Responses@icumed.Com.

Brand Name
CADD ADMINISTRATION SETS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17599389
Report Number3012307300-2023-08260
Device Sequence Number18034929
Product Code FPA
UDI-Device Identifier10610586025266
UDI-Public10610586025266
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7094-24
Device Lot Number4295924
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight57 KG